MAUDE Adverse Event Report: MPS MEDICAL INC / /MPS PHARMA & MEDICAL, INC. IV LIPID FILTER; SET, ADMINISTRATION, INTRAVASCULAR

MPS MEDICAL INC / /MPS PHARMA & MEDICAL, INC. IV LIPID FILTER; SET, ADMINISTRATION, INTRAVASCULAR
Model Number EB-060-26
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
Newborn, being treated in the nicu, had intravenous lipids infusing through a venous catheter.Iv pump had an error message of occlusion.Umbilical site was flushed and confirmed as patent.Unable to flush intravenous lipids through tubing filter, filter clogged.Tubing filter changed.No harm to the infant.Fda safety report id # (b)(4).

Brand Name
IV LIPID FILTER
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
MPS MEDICAL INC / /MPS PHARMA & MEDICAL, INC.
brea CA 92821
MDR Report Key13601960
Report NumberMW5107715
Device Sequence Number17443261
Product Code FPA
UDI-Device Identifier00816513021308
UDI-Public(01)00816513021308(17)251204(10)
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/04/2025
Device Model NumberEB-060-26
Device Lot NumberM54439
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/24/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age3 DA
Patient SexMale
Patient Weight1 KG
Patient EthnicityNon Hispanic
Patient RaceWhite